Finite-dimensional quasi-variational inequalities associated with discontinuous functions

  • P. Cubiotti
Technical Note

Abstract

In this paper, given a nonempty closed convex setX n , a functionf: X→ℝ n , and a multifunction Γ:X→2X, we deal with the problem of finding a point\(\hat x\)X such that
$$\hat x \in \Gamma (\hat x) and \langle f(\hat x), \hat x - y\rangle \leqslant 0, for all y \in \Gamma (\hat x).$$
For such problem, we establish a result where, in particular, the functionf is not assumed to be continuous. More precisely, we extend to the present setting a finite-dimensional version of a result by Ricceri on variational inequalities (Ref. 1).

Key Words

Quasi-variational inequalities multifunctions fixed points lower semicontinuity 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Ricceri, B., Un Théorème d'Existence pour les Inéquations Variationnelles, Comptes Rendus de l'Académie des Sciences, Paris, Série I, Vol. 301, pp. 885–888, 1985.Google Scholar
  2. 2.
    Hartman, P., andStampacchia, G.,On Some Nonlinear Elliptic Differential Equations, Acta Mathematica, Vol. 115, pp. 271–310, 1966.Google Scholar
  3. 3.
    Harker, P. T., andPang, J. S.,Finite-Dimensional Variational Inequality and Nonlinear Complementarity Problems: A Survey of Theory, Algorithms, and Applications, Mathematical Programming, Vol. 48, pp. 161–220, 1990.Google Scholar
  4. 4.
    Aubin, J. P., andFrankowska, H.,Set-Valued Analysis, Birkhäuser, Basel, Switzerland, 1990.Google Scholar
  5. 5.
    Marano, S. A.,Controllability of Partial Differential Inclusions Depending on a Parameter and Distributed-Parameter Control Processes, Le Matematiche (to appear).Google Scholar
  6. 6.
    Monteiro Marques, M. D. P.,Rafle par un Convexe Semicontinu Inférieurement d'Intérieur Non Vide en Dimension Finie, Exposé No. 6, Seminaire d'Analyse Convexe, Montpellier, France, 1984.Google Scholar
  7. 7.
    Fan, K.,Fixed-Point and Minimax Theorems in Locally Convex Topological Linear Spaces, Proceedings of the National Academy of Sciences of the USA, Vol. 38, pp. 121–126, 1952.Google Scholar
  8. 8.
    Kim, W. K.,Remark on a Generalized Quasi-Variational Inequality, Proceedings of the American Mathematical Society, Vol. 103, pp. 667–668, 1988.Google Scholar
  9. 9.
    Frasca, M., andVillani, A.,A Property of Infinite-Dimensional Hilbert Spaces, Journal of Mathematical Analysis and Applications, Vol. 139, pp. 352–361, 1989.Google Scholar

Copyright information

© Plenum Publishing Corporation 1992

Authors and Affiliations

  • P. Cubiotti
    • 1
  1. 1.Department of MathematicsUniversity of MessinaMessinaItaly

Personalised recommendations